Skip to content
amitriptyline
avatar
An_248640 posted:
Hello!
I have been using amitriptyline for about 3 weeks and not only did it help my tremors, but it helped me sleep. Now all of a sudden when I take it I start shaking worse. I have the same problem with azilect. What in the world is going on with me? I'm so confused; my neurologist doesn't know either. I took amitriptyline years ago for tension headaches. Could it have caused Parkinson's? Thanks for any help.
Reply
 
avatar
Positive123 responded:
First ask your doctor if that can be the case.

Second call your Pharmacist and ask if that is one of the side effects.


Helpful Tips

Vehicle for the Mobility Challenged
My husband has PD and was having a difficult time getting into and out of my Hyundai Elantra. Both because of the limited space between the ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center